MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Medical Device Problem Codes Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a biceps tendon surgery the anchor did not separate from the driver.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1922bcm suture anchor, biocomposite pushlock® sp 4.5 x 28 mm serial/batch number (b)(6) was received for evaluation.Upon visual inspection, it was noted that the device arrived with the eyelet and the bio on the shaft.Damage, such as nicks, was observed on the bio/screw, and dents, similar to nicks, were noted on the eyelet.Functional testing was performed moving the inner shaft to check for resistance/damaged.No problem was found.The most likely causes of the reported failure is a user error improper surgical technique.Directions for use.Dfu-0087-eor3_fmt_en.Corkscrew®, pushlock®, and swivelock® suture anchors.G.Precautions: 2.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.

Brand Name
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21363799
Report Number1220246-2025-00395
Device Sequence Number8451529
Product Code MAI
UDI-Device Identifier00888867022898
UDI-Public(01)00888867022898(11)240603(17)280531(10)15257198
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Device Catalogue NumberAR-1922BCM
Device Lot Number15257198
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown